# SDR IPXA2019051041961

- Difficulty date: May 10, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 20,530 hours, 13,228 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SDR MAIN L1 DOOR SLIDE AVAIL ALERT CAME ON DURING CRUISE AT FL 310 ALL OTHER INDICATIONS WERE NORMAL HORN STOPPED IN DESCENT AT FL 190. OPS CHECK L1 DOOR SLIDE AURAL WARN PER AMM 52-8-73-12 OPS CHECK GOOD.
